Manufacturer: Zoom Lab
Trade name: Alif P
Strength: Aceclofenac 100 mg, Paracetamol 500 mg.
Active ingredient: Aceclofenac and paracetamol
Category: Aceclofenac belongs to non-steroidal anti-inflammatory drug. It is also known as NSAID. Paracetamol belongs to group of drugs called analgesics.
Pregnancy category: Paracetamol belongs to Australia therapeutic goods administration (TGA) pregnancy category: A AND US FDA pregnancy category: C. Aceclofenac is not classified.
Uses: Alif P tablet is used for fever, headaches, menstrual periods pain, toothaches, backpain, ankylosing spondylitis, autoimmune disease (rheumatoid arthritis), and arthritis (osteoarthritis, rheumatoid arthritis). It contains aceclofenac and paracetamol. Aceclofenac has mainly anti inflammatory action. Paracetamol has analgesic and antipyretic action with weak anti inflammatory activity.
How to use: Take Alif P tablet orally with glass of water. It contains paracetamol and aceclofenac. Large dose of paracetamol can cause liver damage. If you drink alcohol every day consult your doctor before taking this medicine. Aceclofenac an cause stomach upset. Take this tablet with food.
Side Effects: Dizziness, vertigo, nausea, diarrhea, blurred vision, allergic reactions, skin rashes, Inflammation of the kidneys. If you notice any serious side effects like difficulty breathing get emergency medical help.
Dosage: Usual adult dose is two tablets daily. One in the morning and one in the evening.
Written by: : healthplus24.com team
Date last updated: February 12th, 2016
Subscribe to our email newsletter.